| Model Number |
173049 |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter during a left video-assisted thoracic surgery for a left lower lobectomy, the device ruptured while extracting the specimen from the chest wall.Upon removal, the scrub nurse observed a small hole at the bottom of the bag where a piece was missing.The surgical team conducted a thorough search of the chest cavity and performed a 1 l wash to check for any remaining fragments.The thoracic consultant confirmed that no additional pieces were left inside and the missing piece matched the hole in the pouch.All fragments were successfully retrieved.There was no patient injury.